I took my last does (1/4 mg) on March 3, 2012. The first two days I stayed pretty out of it from the Lyrica. (for RLS). Now i just feel real weak and feel like my body is mad of lead. I have nausea off and on and just dont feel myself. I know that withdrawals are differ from each person (for example I never got diahrea) but how long is this going to last? Has anyone on this site come off subs completely and stayed off? I heard around the 20 day mark things start to ease a little. Any comments?
If you tapered to a 1/4 of a sub,I say no way is your WD going to last 20 days.I have a feeling there are a lot of pussies on here.A lot of whiners about WD.I think it's 75% mental when they talk about being depressed.I'm tapering now from around 3/4 to 1/2 a day and don't notice a diff.Luckily I do construction and use a lot of energy so even when I'm down to where you were at I'll still be able to sleep.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.